Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 1

All articles in this issue are freely accessible.

Licci ideals and the non-almost complete intersection locus
Mark R. Johnson.
Proc. Amer. Math. Soc. 129 (2001), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694867
Gröbner bases, local cohomology and reduction number
Ngô Viêt Trung.
Proc. Amer. Math. Soc. 129 (2001), 9-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695103
An extremal property of Fekete polynomials
Peter Borwein, Kwok-Kwong Stephen Choi and Soroosh Yazdani.
Proc. Amer. Math. Soc. 129 (2001), 19-27
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1784013
Mirror symmetry and $\mathbb{C}^{×}$
Nobuyoshi Takahashi.
Proc. Amer. Math. Soc. 129 (2001), 29-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784014
Approximating discrete valuation rings by regular local rings
William Heinzer, Christel Rotthaus and Sylvia Wiegand.
Proc. Amer. Math. Soc. 129 (2001), 37-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694346
Serial subalgebras of finitary Lie algebras
Felix Leinen and Orazio Puglisi.
Proc. Amer. Math. Soc. 129 (2001), 45-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694350
Mod $2$ representations of elliptic curves
K. Rubin and A. Silverberg.
Proc. Amer. Math. Soc. 129 (2001), 53-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694877
A characterization of algebras with polynomial growth of the codimensions
A. Giambruno and M. Zaicev.
Proc. Amer. Math. Soc. 129 (2001), 59-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694862
On $Δ$–good module categories without short cycles
Bangming Deng and Bin Zhu.
Proc. Amer. Math. Soc. 129 (2001), 69-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694857
Compact sets of compact operators in absence of $l^{1}$
Fernando Mayoral.
Proc. Amer. Math. Soc. 129 (2001), 79-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784015
A remark on generalised Putnam-Fuglede theorems
B. P. Duggal.
Proc. Amer. Math. Soc. 129 (2001), 83-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784016
The blow-up for weakly coupled reaction-diffusion systems
Liwen Wang.
Proc. Amer. Math. Soc. 129 (2001), 89-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784017
Between the Lindelöf property and countable tightness
R. Frankiewicz, G. Plebanek and C. Ryll-Nardzewski.
Proc. Amer. Math. Soc. 129 (2001), 97-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695139
A note on Hamilton sequences for extremal Beltrami coefficients
Shen Yu-Liang.
Proc. Amer. Math. Soc. 129 (2001), 105-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695107
Realizing alternating groups as monodromy groups of genus one covers
Mike Fried, Eric Klassen and Yaacov Kopeliovich.
Proc. Amer. Math. Soc. 129 (2001), 111-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784019
Normality and exceptional values of derivatives
Walter Bergweiler.
Proc. Amer. Math. Soc. 129 (2001), 121-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695100
Weyl spectra of operator matrices
Woo Young Lee.
Proc. Amer. Math. Soc. 129 (2001), 131-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784020
Blow-up vs. spurious steady solutions
Julián Fernández Bonder and Julio D. Rossi.
Proc. Amer. Math. Soc. 129 (2001), 139-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1712866
Weyl-Heisenberg frames for subspaces of $L^{2}(R)$
Peter G. Casazza and Ole Christensen.
Proc. Amer. Math. Soc. 129 (2001), 145-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784021
Separated sequences in nonreflexive Banach spaces
Andrzej Kryczka and Stanislaw Prus.
Proc. Amer. Math. Soc. 129 (2001), 155-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695123
Unbounded quasi-integrals
Alf Birger Rustad.
Proc. Amer. Math. Soc. 129 (2001), 165-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694879
A Paley-Wiener theorem for the spherical Laplace transform on causal symmetric spaces of rank 1
Nils Byrial Andersen and Gestur Ólafsson.
Proc. Amer. Math. Soc. 129 (2001), 173-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695108
Block diagonalization in Banach algebras
Robin Harte.
Proc. Amer. Math. Soc. 129 (2001), 181-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784022
Spectra of subdivision operators
Ding-Xuan Zhou.
Proc. Amer. Math. Soc. 129 (2001), 191-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784023
Continuation method for $𝛼$-sublinear mappings
Yong-Zhuo Chen.
Proc. Amer. Math. Soc. 129 (2001), 203-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694453
Polynomial solutions to Dirichlet problems
Marc Chamberland and David Siegel.
Proc. Amer. Math. Soc. 129 (2001), 211-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694451
Spaces of $\mathcal D_{L^{p}}-$type and the Hankel convolution
J. J. Betancor and B. J. González.
Proc. Amer. Math. Soc. 129 (2001), 219-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707136
A matrix-valued Choquet–Deny theorem
Cho-Ho Chu, Titus Hilberdink and John Howroyd.
Proc. Amer. Math. Soc. 129 (2001), 229-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784024
On stable currents and positively curved hypersurfaces
Yi-Bing Shen and Qun He.
Proc. Amer. Math. Soc. 129 (2001), 237-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784025
Positive and negative 3-K-contact structures
Wlodzimierz Jelonek.
Proc. Amer. Math. Soc. 129 (2001), 247-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694866
On the asphericity of a symplectic $M^{3}×S^{1}$
John D. McCarthy.
Proc. Amer. Math. Soc. 129 (2001), 257-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707526
Strongly meager sets and their uniformly continuous images
Andrzej Nowik and Tomasz Weiss.
Proc. Amer. Math. Soc. 129 (2001), 265-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694343
Extending Baire Property by countably many sets
Piotr Zakrzewski.
Proc. Amer. Math. Soc. 129 (2001), 271-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695095
The yellow cake
Andrzej Roslanowski and Saharon Shelah.
Proc. Amer. Math. Soc. 129 (2001), 279-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694876
Propriety of posterior distribution for dichotomous quantal response models
Ming-Hui Chen and Qi-Man Shao.
Proc. Amer. Math. Soc. 129 (2001), 293-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694452
There exists a polyhedron with infinitely many left neighbors
Danuta Kolodziejczyk.
Proc. Amer. Math. Soc. 129 (2001), 303-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1784026
The Sorgenfrey line has a locally pathwise connected connectification
Alessandro Fedeli and Attilio Le Donne.
Proc. Amer. Math. Soc. 129 (2001), 311-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694861